# SDR AALA20012155

- Difficulty date: December 10, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 386 - EN ROUTE ORD-LGA DURING CLIMB-OUT, DETECTED WHITE SMOKE IN COCKPIT.  RETURNED TORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
